Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



Body Adjustment Time
avatar
460902 posted:
I was recently taken off hbp meds (Lisinopril and Hydrochlorothiazide) due to weight loss (about 20 pounds). I had been on meds for many years. How long does it take the body to adjust to being off meds. It's been about 2 weeks and I still see bp spikes which usually correct themselves but still feel sluggish and tired and I get that fluttery feeling quite often along with hearing my hearbeat in my ears, which is very annoying. How long does it take the body to adjust to being taken off certain meds? Anyone have any information?
Reply
 
avatar
billh99 responded:
I am not a doctor, but from my personal experience and reading I would expect that effects of Lisinopril and Hydrochlorothiazide would be gone within 1-2 weeks.


Heart palpation's are fairly common. Some people feel them more than others. And like wise with hearing your heartbeat.


Often the palpation's are harmless, but in some can be a problem.


Also since you are having symptoms of fatigue you need to get this checked out , possible with a referral to a cardiologist.


Helpful Tips

High Blood Pressure/Weight Loss
Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
Was this Helpful?
17 of 19 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center